Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Delayed periods, high fever, sinus infection. Taking trisprintec birth control. Causes?

I was suppose to get my period Tuesday and it is now Saturday... I have been sick with high fevers and a nasty sinus infection since Wednesday am. Is it normal for my period to be delayed? Keep in mind that every month im to get my period on a tuesday but normally i wont get it until thursday or friday... Also, I m on trisprintec as my birth control ...
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

The possible causes for your delay in periods are:
-Recent illness can affect the hormonal levels and can delay the periods.
-Hormonal contraceptive pills can sometimes cause amenorrhea.
So you better wait for one more week, possibly you will get periods by that time.
Don't stop taking the pills during this period.
You can take the pills as usual irrespective of menstrual period.
Take care.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor